# SDR 2016FA0000407

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: General aviation
- Aircraft: B9745
- Make and model: Cirrus SR20
- Aircraft serial: 2209
- Aircraft time: 2,631 hours
- Engine: Cont IO360ES
- Engine time: 1,561 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5217003
- Part serial: 6592
- Condition: Leaking
- Location: Edp
- Part time: 707 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKAGE IN THE ELECTRIC FUEL PUMP.
